# SDR AALA202302070530

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 62,798 hours, 36,786 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: A5089RP
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 79,649 hours, 39,373 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 SLIDE RAFT DEFORMED. MAINTENANCE REPLACED SLIDE RAFT PER TASK CARD 26C83152008.
